Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 98, NWS Northern Indiana

June 19, 2006Jay County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2006, 8:15 PM EDT for Jay County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2006, 8:15 PM EDT (00:15 UTC)
Expired
Jun 19, 2006, 8:41 PM EDT
In force
26 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Jay County, IN

The radar

The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 8:13 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 200015
SVRIWX
INC075-200100-
/O.NEW.KIWX.SV.W.0098.060620T0015Z-060620T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JAY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 900 PM EDT

* AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  6 MILES NORTHWEST OF PORTLAND...AND MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  SALAMONIA...
  BRYANT...
  TRINITY...
  WESTCHESTER...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4059 8512 4032 8522 4032 8481 4059 8480

$$
2 follow-up statements
000 
WWUS53 KIWX 200034
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
834 PM EDT MON JUN 19 2006

INC075-200100-
/O.CON.KIWX.SV.W.0098.000000T0000Z-060620T0100Z/
JAY IN-
834 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHERN JAY COUNTY...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED 5 MILES SOUTH OF IN PORTLAND...AND MOVING SOUTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SALAMONIA AND BLUFF POINT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT 
EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4048 8511 4032 8522 4032 8481 4053 8480

$$
000 
WWUS53 KIWX 200041
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
839 PM EDT MON JUN 19 2006

INC075-200049-
/O.CAN.KIWX.SV.W.0098.000000T0000Z-060620T0100Z/
JAY IN-
841 PM EDT MON JUN 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR JAY COUNTY IS CANCELLED...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED 
CONSIDERABLY...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT 
EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4059 8512 4032 8522 4032 8481 4059 8480

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:44 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 19, 7:44 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT MON JUN 19 2006

.AVIATION...
OUTFLOW BOUNDARIES WERE CONVERGING CLOSE TO FWA...WITH CONVECTION
STILL FIRING ALONG THE BOUNDARIES. HOWEVER...THE TREND TO THE WEST
OF FWA HAS BEEN WEAKENING AS DRIER AS SPREADS INTO THE AREA AND
STABILIZES THE AIRMASS. KEPT A TEMPO GROUP AT FWA UNTIL 02Z TO
ACCOUNT FOR EXPECTED ACTIVITY EARLY IN THE TAF PERIOD. OTHERWISE...
WINDS SHOULD SHOULD SHIFT TO THE NW AND DIMINISH AROUND MIDNIGHT.
VFR CONDITIONS SHOULD PREVAIL ONCE THE REMAINING CONVECTION MOVES
OUT OF THE AREA AND DRY AIR SPREADS INTO THE AREA.

&&

.SHORT TERM...
TONIGHT AND TUESDAY...A COLD FRONT WAS LOCATED FROM CNTRL LOWER
MICHIGAN...SOUTHWEST INTO NORTHWEST INDIANA...THEN INTO NRN IL/NRN
MISSOURI AT 17Z.  THIS FRONT WILL PASS THROUGH THE REMAINDER OF THE
FCST AREA THIS AFTN INTO EARLY EVENING.

CIN AND DRIER DEWPOINTS...AS WELL AS THE FRONTAL PASSAGE ACRS THE
NORTHWEST SHOULD PRECLUDE THUNDERSTORM ACTIVITY THERE FOR THE
REMAINDER OF THE AFTN/EVENING.  LOCATIONS SOUTHEAST OF THE FRONT ARE
STILL UNDER THE GUN FOR THUNDERSTORM DEVELOPMENT.  AIRMASS IS
SUFFICIENTLY UNSTABLE (SBCAPES AROUND 2000 J/KG) IN THIS REGION.
HOWEVER...CURRENT RADAR TRENDS ARE NOT SHOWING ANY DEVELOPMENT.  A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ACRS THE SE TWO-THIRDS
OF THE CWFA UNTIL 8 PM EDT.  THERE IS STILL PLENTY OF DAY TIME
HEATING LEFT...PLUS A S/WV OVER NORTHWEST ILLINOIS MAY GET CLOSE
ENOUGH LATE THIS AFTN TO HELP AID IN UPR LVL LIFT.

OTHERWISE...SFC HIGH PRESSURE OVER THE NRN PLAINS WILL BUILD
SOUTHEAST INTO THE WESTERN GREAT LAKES THIS EVENING/OVERNIGHT IN THE
WAKE OF THE COLD FRONT.  SKIES SHOULD GRADUALLY CLEAR FROM NORTHWEST
TO SOUTHEAST.  OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S STILL
LOOK ON TRACK.  SOME OF THE NORMALLY COLDER SPOTS...SUCH AS BENTON
HARBOR...MAY COOL INTO THE LOWER 50S DUE TO GOOD RADIATIONAL COOLING.

ON TUESDAY...SFC HIGH PRESSURE WILL BEGIN TO SLIDE EAST...ALLOWING
OLD COLD FRONT TO BEING PIVOT NORTH/NORTHEAST AS A WARM FRONT.  THE
12Z NAM AND 12Z GFS ARE BOTH INDICATING THAT AN MCS MAY DEVELOP
ACROSS THE CENTRAL PLAINS TONIGHT...THEN THEY TRACK ITS REMAINS ESE
TOWARD OUR AREA BY LATE TUESDAY AFTN.  THIS IS THE FIST TIME THESE
MODELS HAVE SHOWN THIS...AND ALSO AM NOT SURE HOW MUCH OF THE PCPN
WILL MAKE IT INTO OUR AREA ATTM.  FOR SURE...THERE WILL BE AN
INCREASE IN CLOUDS DUE TO CONVECTIVE DEBRIS BLOW OFF.  WILL HOLD OFF
PCPN CHC/S FOR TUESDAY AFTN ACROSS THE WEST ATTM...AND WILL WAIT FOR
ANOTHER MODEL RUN TO SEE IF THE MODELS STAY CONSISTENT WITH THEIR
FCST.  HIGHS ON TUESDAY WILL RANGE FROM THE LOWER TO MID
80S...EXCEPT MID 70S ALONG THE LAKE MICHIGAN SHORELINE.

&&

.LONG TERM...
TUESDAY NIGHT THROUGH MONDAY...A WARM FRONT SHOULD BE MOVING
NORTHEAST TUESDAY NIGHT...AND PROVIDE A CHANCE FOR STORMS...
ESPECIALLY OVER NORTH AREAS INCLUDING FAR LOWER MICHIGAN. IMPRESSIVE
MOISTURE FLUX ASSOCIATED WITH THIS SYSTEM...WITH THE ETA SHOWING
OVER 250 GM/KGS OF MOISTURE FLUX FROM THE SW LATE TUESDAY NIGHT.
MOISTURE SHOULD BE POOLING SOUTH OF THE FRONT DURING THE DAY
WEDNESDAY OVER THE FORECAST AREA. NCEP MODELS CONTINUE THEIR TRENDS
OF INCREASING THE INSTABILITY DURING THE DAY WITH FORECAST CAPES ON
THE ORDER OF 4000-5000 J/KG PER ETA AND GFS MODEL SOUNDINGS. SEVERE
RISK APPEARS WARRANTED WEDNESDAY PER ONGOING DISCUSSION IN THE HWO.
AS A RESULT...HAVE RAISED STORM CHANCES LATE TUESDAY NIGHT AND EARLY
WEDNESDAY MAINLY OVER NW AND NORTH AREAS. ALSO INTRODUCED A CHANCE
FOR STORMS TUESDAY EVENING WITH THE POTENTIAL FROM LINGERING STORMS
FROM A DISSIPATING STORM COMPLEX. KEPT A CHANCE FOR STORMS IN
WEDNESDAY THROUGH THURSDAY WITH THE FRONT AND OUTFLOW BOUNDARIES
EXPECTED IN THE AREA. A TRANSITION TO A COOLER AND DRIER PATTERN
SHOULD OCCUR THURSDAY NIGHT INTO FRIDAY. COULD BE SOME SHOWERS EARLY
FRIDAY IF MODEL TIMING IS TOO FAST...BUT FOR NOW...HAVE KEPT FRIDAY
DRY. THE UPPER AIR PATTERN SHOULD BE EVOLVING FROM A HIGH ZONAL
PATTERN TO A MORE BLOCKING TYPE OF PATTERN WITH AN UPPER LEVEL RIDGE
BECOMING ESTABLISHED OVER THE SW CONUS. THE GFS HAS DEEPENED THE
DOWNSTREAM UPPER TROF THIS WEEKEND . THE CANADIAN ENSEMBLES ALONG
WITH THE ANALOGS FROM THE 00Z GFS ARE ALSO HINTING AT THE SAME
DEEPER TROF EARLY NEXT WEEK. HAVE KEPT SATURDAY THROUGH MONDAY DRY
WITH TEMPERATURES BELOW NORMAL. A LARGE SURFACE HIGH SHOULD PERSIST
TO THE THE NORTH OF THE AREA INTO EARLY NEXT WEEK...AND PROVIDE COOL
AND DRY ADVECTION FROM CANADA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

&&

AVIATION/SHORT TERM...SKIPPER
LONG TERM...SKIPPER
Hazardous weather outlook, Jun 19, 6:29 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 AM EDT MON JUN 19 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-201030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM CDT MON JUN 19 2006 /629 AM EDT MON JUN 19 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND INTO
THE EARLY EVENING HOURS. HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND
GUSTS TO 60 MPH ARE POSSIBLE. THE GREATER RISK FOR SEVERE STORMS
IS ALONG AND SOUTH OF A MONTICELLO TO FORT WAYNE TO HILLSDALE
LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY INTO THURSDAY NIGHT.
THE STORMS ON WEDNESDAY COULD BE SEVERE WITH DAMAGING WIND GUSTS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND
AGAIN ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-201030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
629 AM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WIND AND WAVES
WILL BE LOCALLY HIGHER NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT INTO
THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 19, 6:48 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             PAULDING                41.14N  84.58W
06/19/2006  M0.75 INCH       PAULDING           OH   EMERGENCY MNGR
Local storm report, Jun 19, 7:08 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 S PERU                40.68N  86.07W
06/19/2006  M1.00 INCH       MIAMI              IN   EMERGENCY MNGR
Local storm report, Jun 19, 7:25 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             2 S PAULDING            41.11N  84.58W
06/19/2006  M1.75 INCH       PAULDING           OH   TRAINED SPOTTER
Local storm report, Jun 19, 7:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     1 SE PAULDING           41.13N  84.57W
06/19/2006                   PAULDING           OH   EMERGENCY MNGR

            LARG TREE APPROX 3 TO 4FT IN DIAMATER DOWN
Local storm report, Jun 19, 7:53 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             GLANDORF                41.03N  84.08W
06/19/2006  M0.88 INCH       PUTNAM             OH   TRAINED SPOTTER
Local storm report, Jun 19, 8:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             GROVER HILL             41.02N  84.48W
06/19/2006  M1.00 INCH       PAULDING           OH   TRAINED SPOTTER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:19 PM EDTSevere Thunderstorm WarningIWXAdams, Allen56 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.